# SDR 2008UALA02460

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 36,657 hours, 14,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2900 · Hydraulic Power System
- Part: Module
- Part number: 769105A
- Condition: Failed
- Location: Hyd Grnd Rat Mod
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT, PULLING CBZ25 AND Z26 DEPLOYED RAT BUT DID NOT SHOW HYD PRESSURE TO BLUE SYSTEM.  EMERGENCY GEN DID NOT WORK SINCE NO HYD PRESSURE.  PUSH MAN RAT BUTTONS BUT NO CHANGE. FOUND THE GROUND CHECK MODULE FAILED. REPLACED GROUND CHECK MODULE. OPS TESTED NORMAL.
